# SDR AWXA9900288

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65737421
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CRACK IN FUSELAGE LT SIDE APPROX 9 AFT AND PARALLEL TO WING SCAN LIGHT (TEMP REPAIR INSTALLED) BS 520 BETWEEN STR 16 & 17 LT.  REMOVED EXISTING REPAIR DOUBLER, FABRICATED AND INSTALLED PERMANENT REPAIR IAW SRM 53-30-3 FIG 1.
